Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 29, pp. 89-99 (2013)

Concircular curvature tensor on $K$-contact manifolds

Pradip Majhi and Uday Chand De

University of Calcutta

Abstract: The object of the present paper is to study $\xi $-concircularly flat, $\phi $-concircularly flat and concircularly semisymmetric $K$-contact manifolds. Beside these we also study $K$-contact manifolds satisfying $Z(\xi ,X).S=0$.

Keywords: $\xi $-concircularly flat, $\phi $-concircularly flat, concircularly semisymmetric, Sasakian manifold, Einstein manifold

Classification (MSC2000): 53C15; 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition